Eigenvalue problem for fractional Kirchhoff Laplacian

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2018-04-27T06:13:14Z
dc.date.available 2018-04-27T06:13:14Z
dc.date.issued 2018-04
dc.identifier.citation Tyagi, Jagmohan,"Eigenvalue problem for fractional Kirchhoff Laplacian", Rendiconti Lincei - Matematica e Applicazioni, DOI: 10.4171/RLM/800, vol. 29, no. 1, pp. 195-203, Apr. 2018. en_US
dc.identifier.uri http://dx.doi.org/10.4171/RLM/800
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/3633
dc.description.abstract In this note, we discuss the isolatedness, simplicity and nodal estimate for the first eigenvalue of fractional Laplacian of Kirchhoff type. This work is motivated by the recent works on the fractional eigenvalues.
dc.description.statementofresponsibility by Jagmohan Tyagi
dc.format.extent vol. 29, no. 1, pp. 195-203
dc.language.iso en en_US
dc.subject Fractional Laplacian en_US
dc.subject variational methods en_US
dc.subject simplicity en_US
dc.subject isolatedness en_US
dc.title Eigenvalue problem for fractional Kirchhoff Laplacian en_US
dc.type Article en_US
dc.relation.journal Rendiconti Lincei - Matematica e Applicazioni

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


My Account